# SDR 20000531SH020

- Difficulty date: May 4, 2000
- Submitted: May 31, 2000
- Operation: General aviation
- Aircraft: N7382B
- Make and model: Beech E35
- Aircraft serial: D3845
- Engine: Cont E2258
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Primer Line
- Condition: Cracked
- Location: Clamping Area
- Part time: 1,549 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AT CYLINDER REPLACEMENT, FOUND PRIMER LINES NR 1, NR 3 CYLINDERS CRACKED (3/4 AROUND)  UNDER ADEL CLAMP AREA.  EVIDENCE OF FATIGUE AND CORROSION. (X)
